This has all taken place over the past 30 days. BP is running VERY high and doctor keeps adding meds and incresing meds to get it down but it keeps coming back going very high. Last Monday I had a bloody nose and went to ER after 3 hours with a BP on arrival of 222/125. I was admitted and went home Wednesday. CAT scan of kidneys shows OK. Thursday this week Doctor had me double one med. Another med had to be doubled Friday, another had to be doubled Saturday. Right now my BP is 153/108. This is a GOOD reading, many of my reading are 160/113 plus. Increases to the meds are short term to getting the BP down, the body keeps coming back with more pressure. I am 51 and weigh 290. Yes my weight plays a part in this but something is causing the body to keep increaing the BP after each attempt to get it down. How much longer can this race continue? I truely feel I only have a few weeks to last before I stroke out or have a heart attach.
I am taking as of today: Diovan 160mg 2Xd, Lisinopril 40mg 1Xd, asprin 325mg 1Xd, Carvedilol 25mg 2Xd, Lipitor 400 1Xd and Amolodipane 5mg 2Xd.
Not usre if this is related but I also have been having joint pain in the ankles, knees and hips the past couple of weeks..
Anyone have any ideas or help they can offer. I live in Chicago. Email address is ***@****.
Im not a Doctor , but yes alot of people that are overwaight have b.p problems ! or h.b.p - as well high cholesterol too !
has it been hot weather, where you are living ? as heat plays a part
with h.b.p readings !! alot of times bloody nose, can be from heat ! and
indacates most cases h.b.p problems. or both !
your on whole bunch of b.p medications - and cholestrol lowering drug
I have taken Diovan - and zestril (lininopril ) carvedilol .lipitor too !
had problems with all of them (adverse side effects) but your pressure
should have dropped down by now ! the Diovan works well on most people who take it - ln lowering b.p down ! I took 40mg of it. and it always worked well..
the joint pain and ankles and knees and hips are most likely side effects from all the drugs above you named. I dont know how you can
even walk or talk , on so much medication ?
ITs best to try and loose waight and drop some waight off first !
and eat right foods.. blan foods are the best ! and drink alot of water
it helps flushing the body and keeping you hydrated.
and if its hot outside -best to keep indoors with a/c on ! keep cool
body temp is very important !
good luck and hope your pressure goes down near normal soon .
booger the nose
Thanks for the info. Pain in the joints and legs has gotten worse. Saw doctor Saturday. He said it is a side effect of the meds. Stopped taking the Lipitor to see if that helps. Told the doctor my head is in a fog after taking all my morning meds which I split up some at 7AM and some at 9AM. BP has been better, goal is to keep it at or below 150 over 100. Which I have been able to do. I am in Chicago. I have been staying out of the heat and taking it easy. I started drinking lots of water and eating healthy. Doctor gave the OK for me to look into a weight loss program (non-surgical) at another hospital. I heard good stories about their program.
No reason for the sudden increase in BP has been found.
Join the club on sudden Increase of hgh blood pressure or Spikes..
iv had 9 doctors already - not one of them knew the real cause of high blood pressure ,or what caused the spikes I had. Iv talked to meny natural health people about h.b.p , they say they know the reason for it, and cause of it ? well I was sold 3 $$$ items natural meds to take daily
to bring down b.p. I got sick from the stuff - b.p didnt drop at all .
worse part, I called the store and the person who sold the bag of goods
was gone ! talk is cheap ! I learned again ..
if you want to help your cholestrol drop down natural - try omega 3 oils
try to buy the pure pharm quality brands. I use them daily and they work for me - it takes about 3 to 4 months for them work well ..
plus no side effects !
some of these meds doctors give us, have real nasty bad side effects !
be sure to read the side effects lists and check online for side effects
as some s.effects are not listed on pharm sheets when you buy the meds ..and doctors dont always tell us the side effects or problems.
some meds as beta blockers and cal channel blockers , can not be taken long term .. as problems can happen .
most doctors switch meds every 2 to 3 years - though iv had 8 that didnt
and I suffered with blood sugar problems.. and a nasty side effect !
I guess what im saying is , alot of doctors iv run into here in lost angeles
play a guessing game with h.b.p . and treat symptoms first .. throw sample pills at us all .. then more less push us out the door .. iv had a few tell me , if you have any side effects , dont call me - I dont want to know - everyone gets them !! buck up and take it !! Nice guy !! lol
and best wishes to you ..
good luck on the waight loss program
hope it works for you .. booger
dear Marcos, I don't know whether this will help, but make losing weight your top priority. START TODAY. Cut out all fat from your diet, (or as much as you can) cut out salt. That is very important, a lot of people are allergic to salt and don't know it. When I cut salt from my diet my blood pressure responded immediately. - It means reading ALL the labels and never buying anything with above about 50 - 100grms of salt. Change your doctor and ask for a diuretic, they are about the safest to reduce blood pressure, it will make you pee a lot but it will reduce the pressure almost immediately. Finally if you are taking Osteo-bi-flex or any other over the counter joint medicine stop immediately - read all the new warnings on the back. I stopped seeing my doctor, all she did was frighten me to death. I bought a B.P machine and kept a chart taking my B.P. twice a day, I cut out salt and used a salt substitute,(potassium, known to lower B.P) I have a banana every day for breakfast (extra potassium) I increased fiber in my diet, cut out fats and bought a RESPERATE machine. The machine teaches you how to lower your blood pressure with a relaxation and breathing technique. It works exceptionally well, after a while you don't need the machine, once you have learned the method you can do it anywhere. I can now control my blood pressure somewhere in the 130's over 80's most of the time its about 128/80 still what the doctors are now saying is high but if my blood pressure drops any lower I can hardly move I am so fatigued. We know what is our optimum working blood pressure and mine is about 135/80 Good luck.
Correction, when talking about reduced sodium in my previous message I said "It means reading ALL the labels and never buying anything with above about 50 - 100grms of salt." that should have read 50 - 100mgrms of salt.
It has all the reasons for HBP and points what type of foods to eat. I had to become a vegan and lucky that I like Tempeh and Tofu for the nutrients. Kale has the highest micronutrient. Beans and other fibrous foods really helps the body. A weight reducer is to get off sodas, chips, cookies and candies. Stay off dairy products like cheese, whole milk and butter. Egg yolk is bad. Eat grain breads and lots of vegetables, fruits and beans. Lastly, exercise, exercise, exercise.
Reducing sodium is one thing-- but almost everything has sodium... including milk. I actually did a bunch of research and have been taking garlic supplements with Vitamin C chewables. There were some studies about how the two work together and I've lowered my blood pressure by over 20 points systolic after about 10 days. Though some of it may have been in my head-- I have been able to keep my blood pressure normal. I take the Enteric coated garlic supplements with a good amount of allicin (allin which is needed for allicin as this cannot be directly extracted)
I'm not sure I can give specific product names but basically garlic supplement + vitamin C daily. Its natural and it really really worked for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.